# SDR ABXA060010

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991224644
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PYLON BULKHEAD FLANGE CRACKED AT STA 1038, LONGERON 14 RIGHT.  REMOVED AND REPLACED PYLON BULKHEAD FLANGE (SHEAR TIE) IAW DC9 SRM.
